# SDR SWAA012880

- Difficulty date: October 18, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- Aircraft time: 52,848 hours, 52,473 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100885
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND EEPLS INOP FWD CABIN.  REMOVED AND REPLACED BATTERY PER MM.
